# SDR UALA2012112906854

- Difficulty date: November 28, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 86,772 hours, 13,889 cycles
- Engine: Pwa PW4060
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO FIRE BTL DISCHARGE LIGHT DOES NOT TEST.  DEFERRED DUE TIME COMPLIED WITH REQUIREMENTS CONTAINED IN MEL 2620G.  REMOVED AND REINSTALLED CONNECTORS FROM LIGHT LENS FROM CARGO BOTTLE DISCHARGE LIGHT ASSY LIGHT TEST NORMAL.
